Quantum Feedback Networks: Hamiltonian Formulation

H...............H

Show simple item record

dc.contributor.author Gough, John Edward
dc.contributor.author James, M. R.
dc.date.accessioned 2009-03-26T10:50:58Z
dc.date.available 2009-03-26T10:50:58Z
dc.date.issued 2009-05-01
dc.identifier.citation Gough , J E & James , M R 2009 , ' Quantum Feedback Networks: Hamiltonian Formulation ' Communications in Mathematical Physics , vol 287 , no. 3 , pp. 1109-1132 . en
dc.identifier.issn 0010-3616
dc.identifier.other PURE: 99648
dc.identifier.other dspace: 2160/1940
dc.identifier.uri http://hdl.handle.net/2160/1940
dc.description Gough, J. E., James, M. R., Quantum Feedback Networks: Hamiltonian Formulation, Commun. Math. Phys., Volume 287, Number 3 / May, 2009, 1109-1132 en
dc.description.abstract A quantum network is an open system consisting of several component Markovian input-output subsystems interconnected by boson field channels carrying quantum stochastic signals. Generalizing the work of Chebotarev and Gregoratti, we formulate the model description by prescribing a candidate Hamiltonian for the network including details of the component systems, the field channels, their interconnections, interactions and any time delays arising from the geometry of the network. (We show that the candidate is a symmetric operator and proceed modulo the proof of selfadjointness.) The model is non-Markovian for finite time delays, but in the limit where these delays vanish we recover a Markov model and thereby deduce the rules for introducing feedback into arbitrary quantum networks. The type of feedback considered includes that mediated by the use of beam splitters. We are therefore able to give a system-theoretic approach to introducing connections between quantum mechanical state-based input-output systems, and give a unifying treatment using non-commutative fractional linear, or Möbius, transformations. en
dc.format.extent 24 en
dc.language.iso eng
dc.relation.ispartof Communications in Mathematical Physics en
dc.title Quantum Feedback Networks: Hamiltonian Formulation en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1007/s00220-008-0698-8
dc.contributor.institution Mathematics and Physics en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account